Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Antibiotics taken, white and thick tongue, sour taste. Thrush?

I recently took 2 very old-fashioned oral antibiotics to treat what ended up not being std s. I also had a dentist cleaning appointment the day I stopped taking the meds. Since then my tongue is very white, thick and not normal looking. I also get a sour taste in my mouth after I eat anything but more so when I eat dairy. Is this thrush or something else?
Asked On : Thu, 3 May 2012
Answers:  2 Views:  758
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dentist 's  Response
hi,i read your problem.your tongue may be due to medicine,smoking etc.so iwill suggest you please go to oral pathologist and go for whole mouth examination.and please follow all the given instructions properly.and take a proper treatment.take care
Dr.Gunjan Gupta
Answered: Thu, 31 May 2012
I find this answer helpful
Dentist Dr. Amit Sharma's  Response
Hello, u had guessed it right, it could be oral thrush.. which might be due to overdosage of the antibiotics or decreased immunity, or it can be part of any other white lesion of oral mucosa.. which includes nicotinic stomatiis, allergic stomatitis, etc..
clinical examination and brush/exfoliative biopsy will confirm the lesion.. consult an oral medicine and diagnosis specialist for same..
meanwhile keep your tongue clean daily.. do warm saline gargles.. maintain oral hygiene..
take care
Answered: Tue, 26 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor